REAL

Items where Author is "Fu, Yongqiang"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Fu, Yongqiang and Pucci, Patrizia (2016) On solutions of space-fractional diffusion equations by means of potential wells. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (70). pp. 1-17. ISSN 1417-3875

Fu, Yongqiang and Shan, Yingying (2013) Removability of singularity for nonlinear elliptic equations with p(x)-growth. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (58). pp. 1-17. ISSN 1417-3875

Fu, Yongqiang and Xiang, Mingqi and Pan, Ning (2012) Regularity of weak solutions for nonlinear parabolic problem with $p(x)$-growth. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (4). pp. 1-26. ISSN 1417-3875

This list was generated on Fri Oct 2 01:48:53 2020 CEST.